# SDR 95ZZZX1857

- Difficulty date: April 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870TV
- Make and model: Doug DC-8-73F
- Aircraft serial: 46086
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TTPP - ON DESCENT, NR 2 ENGINE HAD INTERMITTENT FIRE WARNING WITH SHORT CIRCUIT GROUND LIGHT.  MAINTENANCE INSPECTED ENGINE AND FOUND LOOSE CANNON PLUG ON LOWER FIRE LOOP.  TIGHTENED CANNON PLUG AND SYSTEM CHECKED NORMALLY.  AIRCRAFT RETURNED TO SERVICE.
